# SDR DL72L010530

- Difficulty date: April 1, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N510DA
- Make and model: Boeing 727232
- Aircraft serial: 21312
- Aircraft time: 72,299 hours, 48,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Seat Belt
- Condition: Worn
- Location: Seat 11
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT PATH LITE AT SEAT ROW 11 DEF INOPERATIVE.  REPLACED SEAT HARNESS. CKS NML.
